# SDR DALA2022051603364

- Difficulty date: May 12, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 71,754 hours, 27,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6706 SEAT 27D EMERGENCY LIGHT LENS MISSING. CORRECTIVE ACTION: INSTALLED LENS @27D. REF. B757 AMM 33-51. OPS CHECK GOOD. (8527271)
